# SDR REXA2016121002450

- Difficulty date: December 10, 2016
- Submitted: December 14, 2016
- Operation: Air carrier
- Aircraft: N604LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15152
- Aircraft time: 20,870 hours, 13,328 cycles
- System (JASC): 5751 · Ailerons
- Part: Shear Pin
- Condition: Misinstalled
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

RIGHT AILERON FLUTTER DAMPER SHEAR PIN FOUND TO BE INSTALLED INCORRECTLY CAUSING 2 GOUGES ON THE OUTBOARD AILERON HINGE FITTING ON AIRCRAFT.   REMOVED AND INSTALLED A NEW        
NEW  HINGE FITTING IAW SRM 51-42-21-001-001-A01.  REMOVED & REINSTALLED RT FLUTTER DAMPER SHEAR LINK IAW AMM 27-15-05-400-802-A01.   INSTALLED THE FLUTTER DAMPER PIVOT & FLUTTER DAMPER IAW AMM 27-15-05-400-801-A01, 27-15-05-400-802 (A01) AND  AMM 27-15-05-400-803-A01.
